Jump to content

Is My Doctor Making a Huge Mistake?


[li...]

Recommended Posts

As I mentioned before I'm on 3 and 1/2 mg of Ativan and my doctor wants to cross me over to Valium but he wanted to see if I could tolerate Valium first so he's having me take it for a few days. But in that time isn't my body saying that I am now taking that much more medication 5 mg or valium)so when I go to remove an Ativan it's going to be really pissed? How is my brain going to read it as something new covering up the old problem?
Link to comment
Share on other sites

So . . . he's having you take 5 mgs of valium in addition to the Ativan you're already taking??? Really?? This is no kind of test to see "if you can tolerate" valium.

 

imo yes, he is making a mistake. Actually, I've never heard of this.

 

I've given you the crossover schedule, then the schedule for getting off valium. Why don't you take these to him and get his input?

 

Again, imo, you may have to "just say no" and get another drug provider. I would. All you really need anyhow is someone to prescribe your drugs. An NP will do. You can plan your own taper. (I did both . . . got a new drug prescriber who is an NP,  and took charge of my own taper. It's not rocket science).

 

Of course, just my thoughts.

 

Katz

Link to comment
Share on other sites

If ive been dosing 4 times a day and then bed, do i do the dame with my arivan to valium crossover or do i have ro move doses per ashton?
Link to comment
Share on other sites

You can continue to dose 4 times a day on the Valium but you may not need to.  Once you're fully crossed over you may find you'd like to combine one or more of the doses for the sake of convenience.
Link to comment
Share on other sites

Why? Am I stuck tapering from the Ativan

 

Have you reduced any of the Ativan or just added the Valium?

 

Link to comment
Share on other sites

I yried to just cross one of the stivan to vslium and i was in full blown withdrawal--frantic brain couldnt tink. I have never tapered begore withoit being of a right mind. Nkthinh seems real snd this is not me--im brave and smart but nothing feels
Link to comment
Share on other sites

Is Ativan your drug of choice, by that I mean the one you've felt the most comfortable on?  It seems like you're not only dealing with symptoms but also a lot of fear so I'm wondering if staying on the Ativan but maybe going up in dose until you feel stable would be the better option?  What does your doctor say?
Link to comment
Share on other sites

I've been on and off benzos five times with two very bad tapers. I wouldn't mind asking about an updosin Ativan if I had had more than a couple of good days on it. I could think straight on it which was good but that was about it and he says he won't updose me. I'm already at 3 and 1/2 mg!
Link to comment
Share on other sites

It looks like your only option then is to taper from the Ativan since you're having so much difficulty with the Valium, do you agree?
Link to comment
Share on other sites

I agree though it terrifies me. Can you direct me to a daily liwuid microtaper from ativan? I'm sorry I'm having a hard time some days finding my way around here. God bless you
Link to comment
Share on other sites

He would do anything but I could concern because he's very old and he's the only one in practice.
Link to comment
Share on other sites

And I took about eight or nine doses of the Valium over the course of 10 days so I hope that doesn't come back to bite me. A couple times twice a day
Link to comment
Share on other sites

Its difficult to know if you've in effect raised your dose by adding in the Valium for 10 days, typically a one off dose isn't worrisome but I don't know about 10 days worth.

 

The liquid form would make your titration a lot simpler and more precise, let us know if you think you'd like to do it, we could then discuss it on the titration board.

Link to comment
Share on other sites

So theres a chance that cutting out the valium yesterday is going to through my into withdrawal

 

I don't know, I hope you'll let us know so we can learn from your experience.

 

 

Link to comment
Share on other sites

×
×
  • Create New...